# SDR FDEA202301130121

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 38,743 hours, 21,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I.A.W E6-5310-7-3322E PT1 INSPECTION FOUND FR54/FR54.2 RH NO.4 TRACK GAP WAS 1.02MM.  (OVER 1MM BUT LESS 2.15MM) I.A.W A300-600 SRM 53-15-16-201 PARA 5A FIG.201 P201-210 PERFORM REPAIR ACCOMPLISHED.
